Erratum to "A new family of life distributions based on the elliptically contoured distributions". [J. Statist. Plann. Inference 128(2) (2005) 445-457] (DOI:10.1016/j.jspi.2003.11.007)

José A. Díaz-García, Víctor Leiva

Research output: Contribution to journalComment/debate

8 Scopus citations
Original languageEnglish
Pages (from-to)1512-1513
Number of pages2
JournalJournal of Statistical Planning and Inference
Volume137
Issue number4
DOIs
StatePublished - 1 Apr 2007
Externally publishedYes

Cite this